# SDR UHLA2012060500177

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 20,521 hours, 12,736 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DID NOT COME UP AFTER TAKEOFF.  GEAR REMAINED DOWN AND LOCKED.  RAN QRH AND COMPLIED WITH PROCEDURES, FULL FLAP LANDING ACCOMPLISHED, LANDED BELOW MLW.  PERFORMED FIM 32-33-00-810-802-A, REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB 170 AMM 32-33-01.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW EMB 170 AMM 32-33-00.  OPS AND FUNCTIONAL CHECK GOOD.
